# SDR DALA2024091709099

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553622) CRACK OF 1)L=0.438IN LENGTH WAS FOUND ON FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 827 BTW S-8R & S-9R. FUSELAGE FRAME STA 827 BTW S-8R & S-9R WAS REPAIRED UNDER AMDS 2526-01236-02B.
